# SDR DL72S990167

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 2 LOW OIL PRESS LIGHT ON, QYT GAUGE TO ZERO AND OIL PRESS EVENTUALLY TO ZERO.  SHUT DOWN NR 2 ENG PER POM.  REPAIRED OIL LEAK AT BANJO FITTING.
